MAUDE Adverse Event Report: ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices

ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XT
Medical Device Problem Codes Positioning Failure (1158); Unintended Movement (3026)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ functional mitral regurgitation (mr), prominent chordae for a mitraclip procedure.During the procedure, first mitraclip was implanted on the central side of anterior and posterior leaflet 2 (a2p2).It was decided to place the second clip.Clip was inserted, advanced and leaflets were grasped.Clip was locked and closed.Imager was concerned with anterior mitral leaflet insertion and interaction with secondary chordae.Anterior mitral leaflet insertion was checked.Clip was unlocked, opened with grippers down and it was observed that there was some bounce.Gripper was raised and leaflet was on but was not convinced.Clip was swung anteriorly and retracted up.Clip was shifted towards secondary chordae and the gripper was lowered.Steerable guide catheter was placed back to the neutral position.Physician had a doubt of clot.However, on evaluation it was observed that the mr worsened and the appeared to have flail with chordae.It was decided to remove the clip.Mitraclip xtw was opened and was implanted.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays reported.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Northpoint Reg 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25637209
Report Number2135147-2026-04387
Device Sequence Number13149744
Product Code NKM
UDI-Device Identifier05415067050762
UDI-Public(01)05415067050762(17)270813(10)60212A1123
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-XT
Device Catalogue NumberCDS0801-XT
Device Lot Number60212A1123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1XMITRACLIP; STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown